中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 计算机科学国家重点实验室  > 期刊论文
学科主题: Computer Science ; Information Systems
题名:
a direct construction of polynomial-size obdd proof of pigeon hole problem
作者: Chen Wei ; Zhang Wenhui
关键词: Propositional proof systems ; Binary decision diagrams ; Pigeon hole problem ; Proof complexity ; Computational complexity
刊名: INFORMATION PROCESSING LETTERS
发表日期: 2009
卷: 109, 期:10, 页:472-477
部门归属: Chen, Wei; Zhang, Wenhui Chinese Acad Sci, Inst Software, State Key Lab Comp Sci, Beijing, Peoples R China. Chen, Wei Chinese Acad Sci, Grad Univ, Sch Informat Sci & Engn, Beijing, Peoples R China.
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/8032
Appears in Collections:计算机科学国家重点实验室 _期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Chen Wei,Zhang Wenhui. a direct construction of polynomial-size obdd proof of pigeon hole problem[J]. INFORMATION PROCESSING LETTERS,2009-01-01,109(10):472-477.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Chen Wei]'s Articles
[Zhang Wenhui]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Chen Wei]‘s Articles
[Zhang Wenhui]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace